Affordable Access

Access to the full text

The structure of similarity homogeneous locally compact spaces with an intrinsic metric. II

Authors
  • Gundyrev, I. A.1
  • 1 Omsk State University, Omsk, 644077, Russia , Omsk (Russia)
Type
Published Article
Journal
Siberian Advances in Mathematics
Publisher
Allerton Press
Publication Date
Jul 01, 2016
Volume
26
Issue
3
Pages
182–189
Identifiers
DOI: 10.3103/S1055134416030020
Source
Springer Nature
Keywords
License
Yellow

Abstract

We study locally compact spaces with an intrinsic metric such that the group of metric similarities is transitive and the group of isometries is not transitive. We suggest an algebraic characterization of such spaces.

Report this publication

Statistics

Seen <100 times